# SDR DALA2022041202526

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 52,369 hours, 36,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED THE OVERWING EMERGENCY LIGHTS (EXTERIOR) ON BOTH THE LEFT AND RIGHT TO BE INOPERATIVE DURING THE WALKAROUND. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION LIGHTS BATTERY POWER SUPPLY PER B717 AMM 33-51. (LP #8743217)
